# SDR ASOA201100761

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FLOOR SEAT TRACK FROM FS 364.00 TO FS 409.00+128 RBL 9.0 ARE CORRODED.  R & R RT FWD FLOOR SEAT TRACK IAW AMM 53-01-11-000-802 & 53-01-11-400-802.
